Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

White seed-like spots in stool, vomiting, nauseous, c. diff, taking florastor tablets. Cure?

I have had white seed-like spots in my stool today and two days ago. I vomited three times yesterday. I thought I was better because I ate and kept down a salad this morning as well as rice pudding, soup, an apple and peaches for lunch and afternoon snack. I am feeling nausous again and feel like I will probably vomit again this evening, so I am only eating chicken and rice soup for dinner. I have had C. Diff in the past and I have been taking my Florastor tablets the past five days. Should I go to the ER if I throw-up this evening and do you think I should see my GI doctor?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi, Probably you have had a stomach infection. Mild infections normally settle by themselves. Eat yogurt two to three times and keep your food simple vegetarian and bland. Have loads of water and fresh fruit juices. I think this should help. any further episodes of vomiting then you should consult your GI doctor
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor